logo ANNALES DE L'INSTITUT FOURIER

With cedram.org
Volume 61, number 6 (2011)

Previous: volume 61, number 5 (2011) Next: volume 61, number 7 (2011) Up: volume list

Guillaume Deschamps
Compatible complex structures on twistor space
(Structures complexes compatibles sur les espace de twisteurs)
p. 2219-2248 Details
Damiano Fulghesu; Filippo Viviani
The Chow ring of the stack of cyclic covers of the projective line
(L’anneau d’intersection du champ des revêtements cycliques de la droite projective)
p. 2249-2275 Details
Kelly Jabbusch; Stefan Kebekus
Positive sheaves of differentials coming from coarse moduli spaces
(Faisceaux positifs de différentielles provenant d’un espace de modules)
p. 2277-2290 Details
Isabelle Chalendar; Emmanuel Fricain; Dan Timotin
Embedding theorems for Müntz spaces
(Théorèmes de plongement dans les espaces de Müntz)
p. 2291-2311 Details
Hussein Mourtada
Jet schemes of complex plane branches and equisingularity
(Espaces des jets des branches planes complexes et équisingularité)
p. 2313-2336 Details
Vera V. Serganova; Alexei N. Skorobogatov
Adjoint representation of $\text{\upshape E}_8$ and del Pezzo surfaces of degree $1$
(La représentation adjointe de $\text{\upshape E}_8$ et les surfaces de del Pezzo de degré $1$)
p. 2337-2360 Details
V. Balaji; A.J. Parameswaran
Tensor product theorem for Hitchin pairs – An algebraic approach
(Théorème du produit tensoriel pour des paires de Hitchin – Une approche algébrique)
p. 2361-2403 Details
Gloria Marí Beffa
Moving frames, Geometric Poisson brackets and the KdV-Schwarzian evolution of pure spinors
(Les repères mobiles, les crochets de Poisson géométriques et l’évolution de KdV-Schwarz pour les spineurs purs)
p. 2405-2434 Details
Paolo Bravi; Jacopo Gandini; Andrea Maffei; Alessandro Ruzzi
Normality and non-normality of group compactifications in simple projective spaces
(Normalité et non-normalité des plongements d’un groupe dans un espace projectif simple)
p. 2435-2461 Details
Pierre Germain
Global existence for coupled Klein-Gordon equations with different speeds
(Solutions globales pour des équations de Klein-Gordon avec des vitesses différentes couplées)
p. 2463-2506 Details
Michel Gros; Masaharu Kaneda
Contraction par Frobenius de $G$-modules
(Frobenius contraction of $G$-modules)
p. 2507-2542 Details
Niels Lauritzen; Jesper Funch Thomsen
Maximal compatible splitting and diagonals of Kempf varieties
(Scindage compatible maximal et diagonales des variétés de Kempf)
p. 2543-2575 Details
Andreas Nickel
On non-abelian Stark-type conjectures
(Quelques conjectures non abéliennes de type Stark)
p. 2577-2608 Details
Previous: volume 61, number 5 (2011) Next: volume 61, number 7 (2011) Up: volume list
top